Avatar universal
needd help !
Hi ! Ive been taking my pilles sence 2 years now and last sunday i stop to fall in my period. But im not in my period yet ? Is it normal ? Sometimes i am late but i never been that late
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hello,
A late period on pills can cause anxiety and worry .Few conditions can cause late periods on pills like any stress or emotional distress, diet change, lack of sleep, increased exercise, eating disorders, weight gain or loss, medications etc.Pregnancy is also possible though very rare if you have been taking your pills regularly. If you do not get your periods in next few days take up pregnancy test. Consult your gynecologist for more queries and assistance if pregnancy test is negative.
Best wishes and regards!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
4851940 tn?1385441629
Blank
jemma116
United Kingdom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586 tn?1284669764
Blank
caregiver222